Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 108, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 17, 2011, 2:18 AM CST for 12 counties in Florida. It took effect at Nov 17, 2011, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2011, 2:18 AM CST (08:18 UTC)
- In effect from
- Nov 17, 2011, 12:00 PM CST
- Expired
- Nov 17, 2011, 5:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2487 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
443 WWUS82 KTAE 170818 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 AM EST THU NOV 17 2011 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ UNTIL 6 PM EST /5 PM CST/ TODAY DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... .A MUCH DRIER AIRMASS WILL FILTER INTO THE REGION TODAY IN THE WAKE OF A COLD FRONT. RED FLAG CONDITIONS ARE EXPECTED TO BE MET DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. FLZ007>018-026-027-108-112-172300- /O.UPG.KTAE.FW.A.0090.111117T1800Z-111117T2300Z/ /O.NEW.KTAE.FW.W.0108.111117T1800Z-111117T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- LIBERTY-INLAND WAKULLA-SOUTH WALTON-COASTAL BAY- 318 AM EST THU NOV 17 2011 /218 AM CST THU NOV 17 2011/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING FOR THE * AFFECTED AREA...EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND. * WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * HUMIDITY...27 TO 32 PERCENT. * DISPERSIONS...75 TO 90. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ114-115-118-127-172300- /O.NEW.KTAE.FW.W.0108.111117T1800Z-111117T2300Z/ COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA- 318 AM EST THU NOV 17 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING. * AFFECTED AREA...COASTAL AREAS OF THE FLORIDA BIG BEND. * WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * HUMIDITY...27 TO 32 PERCENT. * DISPERSIONS...75 TO 80. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 16, 10:18 PM CST, 4 hours earlier.
Area forecast discussion, Nov 16, 10:18 PM CST, 4 hours before
AREA FORECAST DISCUSSION...UPDATED PUBLIC
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE MOBILE
1118 PM EST THU NOV 16 2011
.AVIATION UPDATE (17/18Z ISSUANCE)...VFR THROUGH TONIGHT. MODERATE
WIND NEAR 15 KNOTS MAY CONTRIBUTE TO HANDLING ISSUES NEAR GROUND
TODAY ESPECIALLY IN CROSSWIND SITUATIONS. WIND EXPECTED TO DECREASE
OVERNIGHT AND FRIDAY. /77
* PREVIOUS DISCUSSIONS *
.NEAR TERM UPDATE...VISIBLE SATELLITE IMAGERY SHOWING CLOUDS
CLEARING FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA AS A
DRY MASS FILTERS INTO THE REGION BEHIND A STRONG COLD FRONT. REMOVED
ISOLATED PRECIPITATION THAT WAS MENTIONED FOR DIXIE COUNTY THIS
MORNING IN THE UPDATED ZONE FORECAST PRODUCT. THE REMAINDER OF THE
FORECAST IS ON TRACK. /22
&&
.MARINE...A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE
MARINE AREA LATER THIS MORNING. IN THE WAKE OF THE FRONT NORTHERLY
WINDS INCREASING TO 20 TO 25 KNOTS WITH OCCASIONALLY HIGHER GUSTS
CAN BE EXPECTED BECOMING NORTHEAST OVERNIGHT. SEAS WILL BUILD TO 3
TO 5 FEET GENERALLY OUT 20 NM AND 6 TO 8 FEET OUT TO 60 NM TODAY AND
TONIGHT. A STRONG EASTERLY WIND FLOW WILL CONTINUE ON FRIDAY AND
EARLY FRIDAY NIGHT GRADUALLY DIMINISHING THROUGH MIDDAY SAT AS A
SURFACE RIDGE OF HIGH PRESSURE SHIFTS EAST AND SETTLES OFF THE
CAROLINA COAST. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL
MARINE AREAS OR ZONES THROUGH 4 AM SATURDAY. 32/EE
.EXPECT A BREEZIER, DRIER AND COOLER AIRMASS TO OVERSPREAD THE AREA
TODAY...
.SYNOPSIS...
AT 3 AM EST, A PRE-FRONTAL TROUGH (REMNANTS OF SQUALL LINE) AND
ASSOCD RAINBAND EXTENDED NE-SW FROM NE FL BORDER TO ACROSS LEVY
COUNTY AND INTO GULF OF MEX. IT WAS MOVING TO THE EAST-SOUTHEAST
AHEAD OF AN APPROACHING COLD FRONT THAT WAS BISECTING LOCAL AREA.
BACK EDGE OF RAIN SHIELD ACROSS DIXIE COUNTY. BOTH PRE-FRONTAL
TROUGH AND FRONT WERE INCREASINGLY MOVING INTO A NOCTURNAL STABLE
BOUNDARY LAYER (AND/OR RAIN-COOLED BOUNDARY LAYER AIR) WITH LESS
FOCUSED FORCING, AND DRYING IN THE MID TO UPPER TROPOSPHERE.
AT UPPER LEVELS...
THE LARGE SCALE LONGWAVE PATTERN IS DOMINATED BY A DEEPENING H5/H2
TROUGH WITH MULTIPLE IMPULSES WITHIN THAT COVERS MOST OF THE
CONTIGUOUS U.S. WITH AXIS DOWN MS VALLEY...AND IS ANCHORED BY
RIDGING OVER WRN MOST STATES AND THE EXTREME WRN ATLC. AIDED BY PUSH
FROM STRONG SHORTWAVE EXITING LWR-MID MS VALLEY OVERNIGHT, TROUGH
AXIS WILL PIVOT ACROSS THE FORECAST AREA THIS MORNING AND THEN LIFT
NEWD TOWARDS MID-ATLC COAST REACHING SE CANADA BY 12Z FRI ALLOWING
THE FINAL PUSH IN EXITING THE SURFACE FRONT EAST OF THE SUWANNEE
RIVER VALLEY. BY MID MORNING, UPPER JET AXIS AND RESULTING RRQ
DIVERGENCE WILL BE SHIFTING OFF THE SOUTHEAST COAST WITH BEST DEEP
LAYER SYNOPTIC/QG FORCING RAPIDLY EXITING THEREAFTER. IN ITS WAKE,
BROAD ANTICYCLONIC FLOW DEVELOPS FROM THE INTERMOUNTAIN WEST EWD
THRU APPALACHIANS WITH NEAR ZONAL FLOW OVER NRN GULF REGION. BY
TONIGHT, UPPER LEVEL FLOW WILL BECOME ZONAL ALONG THE NORTHERN GULF
COAST. SO BEGINNING TODAY, FAIR AND SEASONABLE WEATHER WILL BE THE
RULE THROUGH THE REST OF SHORT TERM PERIOD. ON FRIDAY, WRN TROUGH
BEGINS TO DIG E/SE RESULTING IN MODEST RIDGE BUILDING NWD OVER SE
REGION. THIS HERALDS A RETURN TO A MORE AMPLIFIED CONUS PATTERN. BY
END OF PERIOD, TROUGH HAS MOVED RAPIDLY EWD TO REACH UPPER GREAT
LAKES REGION WHILE DOWN STREAM RIDGE AXIS ALREADY INTO WRN ATLC.
THIS TRANSLATES IN TO INCREASINGLY SWLY STEERING FLOW OVER SE
REGION.
AT LOWER LEVELS...
INCREASINGLY PARALLEL FLOW ALOFT HAS SLOWED DOWN THE FRONT AND
WLY FLOW BELOW ASSOCD WITH PRE-FRONTAL TROUGH WAS ANY FRONTAL
CONVERGENCE. THE COLD FRONT WILL MOVE EWD AND EXIT OUR REGION DURING
THE EARLY MORNING AND REACH COAST AROUND SUNRISE. A FEW LIGHT
SHOWERS WILL BE POSSIBLE BETWEEN THE LEAD SQUALL RAINBAND AND THE
FRONT. THE MERGING OF SEVERAL IMPULSES OVER OH VALLEY THIS MORNING
WILL HELP PUSH TROUGH AXIS EWD KICKING COLD FRONT WELL SEWD OF LOCAL
AREA. IN ITS WAKE A NOTICEABLY BREEZIER, DRIER AND COOLER AIRMASS
WILL OVERSPREAD THE REGION. THIS REFLECTED IN REGIONAL OBS WITH
TEMPS AND DEW POINTS IN THE LOW-MID 70S AHEAD OF FRONT DROPPING TO
TEMPS IN 40S AND DEW POINTS IN 30S ACROSS ERN ALA. THESE VALUES WILL
TRANSLATE E/SE THRU THE DAY. BY TONIGHT, SURFACE HIGH PRESSURE
SLIDES TO OUR NORTH IN THE VICINITY OF NRN TN. ON FRI, SURFACE RIDGE
CENTER MOVES TO THE CAROLINA COAST AND TO THE OUTER BANKS BY EARLY
SAT NOSING BACK TOWARDS LOCAL AREA.
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...
TODAY...LINGERING RAIN OR DRIZZLE REMAIN POSSIBLE ACROSS TAYLOR AND
DIXIE COUNTIES UNTIL ABOUT 8 AM EST. IN THE WAKE OF THE FRONT,
MODERATE TO STRONG AND GUSTY NW WINDS WILL PUSH DRY STABLE AIR INTO
THE REGION. SO IT WILL FEEL NOTICEABLY COOLER. WIND BELOW WIND
ADVISORY CRITERIA BUT WILL BE MONITORED IN CASE MIXING DOWN STRONGER
THAN ANTICIPATED. LOW STRATUS WITH POSSIBLY VERY LIGHT DRIZZLE WILL
LINGER POST-FRONTAL THIS MORNING BUT WILL ERODE FROM W-E SO WE WILL
SEE GRADUAL THEN RAPID CLEARING FROM NW TO SE DURING THE LATER
MORNING/ EARLY AFTERNOON HOURS. OVERALL, EXPECT A FAIR AND
SEASONABLE DAY WITH HIGH TEMPERATURES RANGING FROM MID 60S SE ALA
(WITH BEST CAA IN WAKE OF FRONT) UP TO THE MID-UPPER 70S SE BIG
BEND.
TONIGHT...AIRMASS WILL SIGNIFICANTLY DRY OUT. HOWEVER THE SURFACE
HIGH WILL BE CENTERED OVER EASTERN TN. THIS POSITION WILL ALLOW THE
NE WIND GRADIENT TO REMAIN SOMEWHAT TIGHT AND IS NOT FAVORABLE FOR
GOOD RADIATIONAL COOLING/BOUNDARY LAYER DECOUPLING. NORMALLY COLDER
LOCATIONS OVER THE NORTHERN/WESTERN FORECAST AREA TO REACH THE
MIDDLE/UPPER 30S. HOWEVER, DEW POINT DEPRESSIONS WILL WIDE ENOUGH TO
PREVENT ANY SIGNIFICANT FROST THREAT.
FRIDAY...WITH LOW LEVEL WINDS COMING AROUND TO THE EAST, LOW LEVEL
ATLANTIC MOISTURE BEGINS TO MOVE BACK INTO THE REGION. WE WILL STILL
SEE MODERATE TO BREEZY WINDS ESPECIALLY ERN COUNTIES. HIGH
TEMPERATURES ON FRIDAY EXPECTED TO FALL A BIT BELOW NORMAL IN THE
MID 60S EXCEPT FOR AROUND 70 SE BIG BEND. WITH THE INCREASED
MOISTURE, THE NIGHT WILL BE NOTICEABLY WARMER THAN THE PREVIOUS
NIGHT WITH TEMPS IN THE LOW TO MID 40S NORTH TO AROUND 50 AT THE
COAST.
SATURDAY...HIGHS FROM 70 SE ALA/SW GA TO UPPER 70S SE BIG BEND.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY).
THE PERIOD BEGINS WITH RIDGING ACROSS THE EASTERN GULF AND THE
FLORIDA PENINSULA. THE MODELS ARE CONSISTENT WITH THIS RIDGE
REMAINING IN PLACE THROUGH AT LEAST TUESDAY BEFORE A PIECE OF ENERGY
MOVES OUT OF THE WESTERN CONUS INTO THE PLAINS RESULTING IN A
FLATTENING OF THE RIDGE ACROSS THE SOUTHEAST. AT THIS POINT, THE GFS
AND EURO TEND TO DIVERGE WITH AT LEAST THE 17/00Z EURO BECOMING
SLIGHTLY MORE PROGRESSIVE THAN ITS PREVIOUS RUN. THE 17/00Z GFS
TENDS TO SLOW THINGS DOWN A LITTLE, WHICH WOULD FIT A LITTLE CLOSER
TO THE CURRENT PATTERN. HOWEVER, THE MODELS ARE SHOWING SIGNS THAT
THE OVERALL PREVAILING PATTERN ACROSS NORTH AMERICA WILL BE SHIFTING
TOWARD OR JUST AFTER THE END OF THE PERIOD. ADDITIONALLY, THE 17/00Z
GFS ENSEMBLE MEAN TENDS TO BE A LITTLE CLOSER TO THE OPERATIONAL
EURO, SO TRENDED THE FORECAST TOWARD A MORE PROGRESSIVE SOLUTION
WITH A FRONTAL PASSAGE ON WEDNESDAY EVENING INTO THURSDAY.
TEMPERATURES WILL BE SEVERAL DEGREES ABOVE CLIMATOLOGY THROUGHOUT
THE PERIOD WITH HIGHS NEARING 80 DEGREES MONDAY THROUGH WEDNESDAY.
WITH THE FRONTAL PASSAGE ON WEDNESDAY NIGHT INTO THURSDAY A COOL
DOWN IS EXPECTED FOR THANKSGIVING, BUT AT THIS TIME IT APPEARS
TEMPERATURES SHOULD ONLY RETURN TO CLIMATOLOGICAL NORMS. HOWEVER,
SIGNS BEYOND THE END OF THE PERIOD POINT TO THE POTENTIAL FOR A MORE
SIGNIFICANT COOL DOWN LATE IN THE THANKSGIVING HOLIDAY WEEKEND.
&&
.AVIATION...(UPDATED FOR 12Z ISSUANCE).
MVFR STRATUS DECK WITH OCCASIONAL IFR CIGS CONTINUES TO SPREAD
ACROSS THE REGION THIS MORNING. DRIER AIR ARRIVING ACROSS THE MID
SOUTH IS ERODING THE BACK EDGE OF THIS CLOUD DECK AS IT MOVES
SOUTHEASTWARD, SO EXPECT IMPROVEMENT TO VFR LEVELS STARTING AROUND
14Z AT OUR WESTERN SITES AND ALL TERMINALS BY 16Z. THEREAFTER, VFR
CONDITIONS WILL PREVAIL THROUGHOUT THE REST OF THE TAF CYCLE. ONLY
OTHER NOTABLE CONCERN WILL BE GUSTY NORTHWEST WINDS THROUGHOUT THE
DAY POTENTIALLY UP TO 28KTS.
&&
.MARINE...
THE FRONT WILL CROSS THE COASTAL WATERS AND EXIT TO OUR EAST EARLY
THIS MORNING. WINDS WILL SHIFT TO THE NORTHWEST AND NORTH
IN THE WAKE OF THE FRONT AND INCREASE TO ADVISORY LEVELS. ADVISORY
LEVEL WINDS ARE EXPECTED TO CONTINUE THROUGH PREDAWN HOURS OF SAT
WHILE SHIFTING AROUND TO THE NORTHEAST, WITH SCA LEVEL SEAS ENDING
EARLIER.
&&
.FIRE WEATHER...A DRY AIRMASS WILL COME IN ACROSS THE REGION LATER
TODAY ALONG WITH BREEZY NORTHWEST WINDS. RELATIVE HUMIDITY VALUES
ARE EXPECTED TO DROP BELOW CRITICAL LEVELS IN NORTH FLORIDA DURING
THE AFTERNOON HOURS. THE STRONG NORTHWEST WINDS WILL HELP CREATE
DISPERSION ABOVE 75, THUS WILL GO AHEAD AND UPGRADE THE INHERITED
FIRE WEATHER WATCH TO A RED FLAG WARNING. EASTERLY FLOW WILL BEGIN
QUICKLY ON FRIDAY. THIS ALONG WITH COOLER TEMPERATURES WILL LIKELY
BE JUST ENOUGH TO KEEP RED FLAG CONDITIONS FROM BEING MET. WITH
MOIST EAST TO SOUTHEAST FLOW EXPECTED TO PREVAIL INTO NEXT WEEK, NO
FIRE WEATHER CONCERNS ARE EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 74 38 67 44 73 / 0 10 0 10 10
PANAMA CITY 70 39 67 45 72 / 0 10 0 10 10
DOTHAN 66 36 66 41 70 / 0 10 0 10 10
ALBANY 69 36 65 42 70 / 0 10 0 10 10
VALDOSTA 74 42 66 45 74 / 10 10 0 10 10
CROSS CITY 78 41 71 45 78 / 20 10 0 10 10
APALACHICOLA 72 42 67 50 71 / 0 10 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6
PM EST /5 PM CST/ THIS EVENING FOR CALHOUN-CENTRAL
WALTON-COASTAL BAY-COASTAL FRANKLIN-COASTAL GULF-COASTAL
JEFFERSON-COASTAL WAKULLA-GADSDEN-HOLMES-INLAND BAY-INLAND
FRANKLIN-INLAND GULF-INLAND JEFFERSON-INLAND WAKULLA-INLAND
WALTON-JACKSON-LEON-LIBERTY-SOUTH WALTON-WASHINGTON.
GM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST
SATURDAY FOR APALACHEE BAY-COASTAL WATERS FROM OCHLOCKONEE
RIVER TO APALACHICOLA FL OUT TO 20 NM-COASTAL WATERS FROM
SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-COASTAL WATERS FROM
APALACHICOLA TO DESTIN FL OUT 20 NM-WATERS FROM SUWANNEE
RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-WATERS FROM
APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
BLOCK/GODSEYHazardous weather outlook, Nov 16, 8:29 PM CST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 PM EST WED NOV 16 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-171200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 929 PM EST WED NOV 16 2011 /829 PM CST WED NOV 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A NARROW BAND OF SHOWERS AND THUNDERSTORMS...ORIENTED NORTHEAST TO SOUTHWEST...WILL MOVE EAST ACROSS NORTH FLORIDA OVERNIGHT...AFFECTING AREAS AROUND CROSS CITY...MAYO...AND PERRY. ALTHOUGH THERE WAS SOME WIND DAMAGE REPORTED WEDNESDAY WITH SOME OF THE STORMS IN THIS RAIN BAND...IT APPEARED TO BE WEAKENING AND THE MAIN SEVERE THREAT HAS ENDED. HOWEVER...A STORM OR TWO COULD BRIEFLY APPROACH SEVERE LEVELS...WITH MARGINALLY SEVERE WIND GUSTS BEING THE MAIN THREAT. THE RAIN WILL END BY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AFTER THE FRONT EXITS, A PERIOD OF SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS IS EXPECTED OVER THE COASTAL WATERS THURSDAY AND THURSDAY NIGHT IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/BLOCK
In the hours before
Local storm report, Nov 16, 8:28 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 4 SE ARMENA 31.63N 84.24W
11/16/2011 E1.75 INCH LEE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS QUARTER SIZE HAIL IN WESTERN LEE
COUNTY.
0542 PM TSTM WND DMG 2 NNE FACEVILLE 30.78N 84.62W
11/16/2011 DECATUR GA COUNTY OFFICIAL
1 TREE DOWN ON HIGHWAY 97 SOUTH.
0542 PM TSTM WND DMG 5 ENE BAINBRIDGE 30.94N 84.51W
11/16/2011 DECATUR GA COUNTY OFFICIAL
TREES DOWN NEAR 267 N PELHAM ROAD.
0548 PM TSTM WND DMG 5 WSW WHIGHAM 30.85N 84.40W
11/16/2011 DECATUR GA COUNTY OFFICIAL
TREES DOWN ON JONES ROAD
0556 PM TSTM WND DMG 2 N HARRELLS STILL 31.04N 84.36W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON OLD HIGHWAY 179N.
0556 PM TSTM WND DMG 2 E NICKLEVILLE 30.80N 84.31W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON TIRED CREEK ROAD
0556 PM TSTM WND DMG 5 N WHIGHAM 30.95N 84.32W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON OPEN POND ROAD
0600 PM TSTM WND DMG 3 WNW ELPINO 31.01N 84.27W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON WHIGHAM ROAD
0743 PM TSTM WND DMG 3 ENE RAY CITY 31.09N 83.15W
11/16/2011 LANIER GA COUNTY OFFICIAL
ROOF BLOWN OFF A BARN ALONG BOLLING ROAD
0751 PM TSTM WND DMG 4 N LAKELAND 31.10N 83.07W
11/16/2011 LANIER GA COUNTY OFFICIAL
1 TREE DOWN ACROSS HIGHWAY 135N
&&
DVDLocal storm report, Nov 16, 8:36 PM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 4 SE ARMENA 31.63N 84.24W
11/16/2011 E1.75 INCH LEE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS GOLF BALL SIZE HAIL IN WESTERN
LEE COUNTY.
0542 PM TSTM WND DMG 2 NNE FACEVILLE 30.78N 84.62W
11/16/2011 DECATUR GA COUNTY OFFICIAL
1 TREE DOWN ON HIGHWAY 97 SOUTH.
0542 PM TSTM WND DMG 5 ENE BAINBRIDGE 30.94N 84.51W
11/16/2011 DECATUR GA COUNTY OFFICIAL
TREES DOWN NEAR 267 N PELHAM ROAD.
0548 PM TSTM WND DMG 5 WSW WHIGHAM 30.85N 84.40W
11/16/2011 DECATUR GA COUNTY OFFICIAL
TREES DOWN ON JONES ROAD
0556 PM TSTM WND DMG 2 E NICKLEVILLE 30.80N 84.31W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON TIRED CREEK ROAD
0556 PM TSTM WND DMG 2 N HARRELLS STILL 31.04N 84.36W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON OLD HIGHWAY 179N.
0556 PM TSTM WND DMG 5 N WHIGHAM 30.95N 84.32W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON OPEN POND ROAD
0600 PM TSTM WND DMG 3 WNW ELPINO 31.01N 84.27W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON WHIGHAM ROAD
0743 PM TSTM WND DMG 3 ENE RAY CITY 31.09N 83.15W
11/16/2011 LANIER GA COUNTY OFFICIAL
ROOF BLOWN OFF A BARN ALONG BOLLING ROAD
0751 PM TSTM WND DMG 4 N LAKELAND 31.10N 83.07W
11/16/2011 LANIER GA COUNTY OFFICIAL
1 TREE DOWN ACROSS HIGHWAY 135N
&&
DVDNearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.